# SDR CA120829001

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Seized
- Location: Te Flaps
- Part time: 23,804 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW SELECTED FLAP 45 & RECEIVED FLAP FAIL LIGHT AT FLAP 30. MAINTENANCE FOUND POWER DRIVE UNIT, PDU, SEIZED REPLACED SAME IAW AMM 27-52-01. RIGGING OF FLAPS CARRIED OUT AND OPS CHECK PERFORMED.  NO FAULT FOUND.
